# SDR DALA2019120907160

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 48,109 hours, 33,023 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CUT-OUT JAMB AREAS HAVE LIGHT CORROSION ON PAN, SEAL DEPRESSORS, AND AROUND FASTENERS. AREAS MARKED. NRC 001-0306: 5231-2002/001 00169: REPLACED PAN SECTION REF B717 SRM 53-20-15-2R PROCED 7. (LP #1392441)
